MAUDE Adverse Event Report: VISIONAIR SOLUTIONS VISIONAIR 3D STENT; TRACHEAL/BRONCHIAL STENT

VISIONAIR SOLUTIONS VISIONAIR 3D STENT; TRACHEAL/BRONCHIAL STENT
Model Number 0010-0126
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Upper Respiratory Tract Irritation (4872)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient received a visionair 3d stent and developed an irritation in the airway that was explanted.Device not returned.Device history records were reviewed.There were no reported anomalies with the materials, manufacturing, cleaning, or packaging process.Ncms were reviewed.There were no reported issues with materials, manufacturing, cleaning or packaging.Complaints were reviewed.There are no other similar adverse events reported for the visionair 3d stent.Irritation of the airway and/or inflammatory reponse are known risks and listed in visionair instructions for use.Based on the provided information, it is not possible to attribute the reported adverse event to a device failure or device-related issue.
 
Event or Problem Description
Patient had a reported irritation to airway after implantation of visionair 3d stent.

Brand Name
VISIONAIR 3D STENT
Common Device Name
TRACHEAL/BRONCHIAL STENT
Manufacturer (Section D)
VISIONAIR SOLUTIONS
1800 triplett blvd
akron OH 44306
Manufacturer Contact
garrett spurgeon
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key24821147
Report Number3010197296-2026-00001
Device Sequence Number20321563
Product Code NWA
UDI-Device Identifier00860011822608
UDI-Public00860011822608
Combination Product (Y/N)N
PMA/510(K) Number
K213969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model Number0010-0126
Device Lot NumberY.2512034.B.01C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale